back on lutera... I had a period last month from my first pack back on in, but I had started early and it lasted 9 days. now im on my second week of my second pack and im spotting brown and cramping. what could this mean? Also I had sex with a partner on the third day of my early period. and then had sex with different partner on last day would this have anything to do with it please help
Your body can't differentiate who you had sex with. The hormone ratio between them may be a little different and your body is readjusting. It wasn't your period if you had it at other then the period when you take the inactive pills. What you're talking about is breakthru bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 1 answer
Posted 11 Dec 2012 • 2 answers
I been taking Aviane for a year now, and I take my pill at 6 am but two days ago I took my pill at-?
Posted 22 Jan 2014 • 1 answer
I just switched from aviane to lutera a couple of hours ago, when is it safe to have unprotected se?
Posted 10 Feb 2014 • 1 answer
I have been on Lutera for a little over a year. I have never missed a pill and I do have unprotected
Posted 19 Jun 2014 • 1 answer